THE EFFECTS OF SIMULTANEOUS ATROPINE AND LABETALOL ADMINISTRATION ON CARDIOVASCULAR PARAMETERS DURING ANTICHOLINESTERASE POISONING IN ANAESTHETIZED CAT
Blackwell Publishing Ltd
Blackwell Publishing Journal Backfiles 1879-2005
1. The effects of atropine administration during anticholinesterase poisoning on heart rate, blood pressure and electrocardiographic changes (ECG) were studied in the cat.2. Administration of atropine intravenously during anticholinesterase poisoning caused a significant increase in heart rate and blood pressure; ECG changes were also seen.3. The simultaneous intravenous administration of atropine and labetalol during anticholinesterase poisoning abolished the increase in blood pressure and heart rate; ECG readings remained normal.4. It is suggested that labetalol may be a useful adjuvant in the treatment of anticholinesterase poisoning especially in patients with compromised heart function.
Type of Medium: